# SDR TSAA201201001

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 37,594 hours, 39,928 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 408002050
- Part serial: 00725
- Condition: Leaking
- Location: Hyd System
- Part time: 588 hours, 363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER COMPLETION OF ENGINE TREND MONITORING, HYD CAUTION LIGHT ILLUMINATED ON CENTRAL WARNING PANEL.  BOTH MAIN AND EMERGENCY ACCUMULATOR PRESSURE LOW.  AUTO FUNCTION DID NOT WORK.  EMERGENCY DECLARED.  ACFT RETURNED TO AIRPORT WITH NO FURTHER INCIDENT.  R & R EMERGENCY ACCUMULATOR IAW AMM 29-10-20-04 AND ENGINEERING CHANGE ORDER.  OPS AND LEAK CHECK GOOD.
